Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the hull of a linear differential operator

Author: Mayer Humi
Journal: Proc. Amer. Math. Soc. 59 (1976), 235-241
MSC: Primary 35B15
MathSciNet review: 0412570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a system of linear differential equations with almost periodic coefficients with respect to a group $ G$ we generalize previous results by Bochner and Sell. Furthermore we explore the relation between the solutions of the original system and those in its hull.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039–2043. MR 0145283 (26 #2816)
  • [2] George R. Sell, Almost periodic solutions of linear partial differential equations, J. Math. Anal. Appl. 42 (1973), 302–312. Collection of articles dedicated to Salomon Bochner. MR 0326118 (48 #4463)
  • [3] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455 (26 #2986)
  • [4] B. G. Wybourne, Classical groups for physicists, Interscience, New York, 1974.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B15

Retrieve articles in all journals with MSC: 35B15

Additional Information

PII: S 0002-9939(1976)0412570-4
Keywords: Hull of a differential operator, almost periodic solutions
Article copyright: © Copyright 1976 American Mathematical Society